# SDR SWAA2013062417496

- Difficulty date: May 6, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 57,028 hours, 46,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL PRESSURE DECK CRACKED AT BS 664, LBL 15.  REPAIRED WEB IAW EO & EA.
